Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Obstructions and hypersurface sections (minimally elliptic singularities)

Authors: Kurt Behnke and Jan Arthur Christophersen
Journal: Trans. Amer. Math. Soc. 335 (1993), 175-193
MSC: Primary 14J17; Secondary 14B07
MathSciNet review: 1069742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the obstruction space $ {T^2}$ for minimally elliptic surface singularities. We apply the main lemma of our previous paper [3] which relates $ {T^2}$ to deformations of hypersurface sections. To use this we classify general hypersurface sections of minimally elliptic singularities. As in the rational singularity case there is a simple formula for the minimal number of generators for $ {T^2}$ as a module over the local ring. This number is in many cases (e.g. for cusps of Hilbert modular surfaces) equal to the vector space dimension of $ {T^2}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J17, 14B07

Retrieve articles in all journals with MSC: 14J17, 14B07

Additional Information

PII: S 0002-9947(1993)1069742-2
Keywords: Deformations of singularities, obstructions, hypersurface section, minimally elliptic singularities, degeneration of the tangent cone
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia